Hypokalemic periodic paralysis is the most common form of periodic paralysis and is characterized by attacks of muscle paralysis associated with a low serum potassium (K+) level due to an acute intracellular shifting. Thyrotoxic periodic paralysis (TPP), characterized by the triad of muscle paralysis, acute hypokalemia, and hyperthyroidism, is one cause of hypokalemic periodic paralysis. The triggering of an attack of undiagnosed TPP by β2-adrenergic bronchodilators has, to our knowledge, not been reported previously. We describe two young men who presented to the emergency department with the sudden onset of muscle paralysis after administration of inhaled β2-adrenergic bronchodilators for asthma. In both cases, the physical examination revealed an enlarged thyroid gland and symmetrical flaccid paralysis with areflexia of lower extremities. Hypokalemia with low urine K+ excretion and normal blood acid-base status was found on laboratory testing, suggestive of an intracellular shift of K+, and the patients' muscle strength recovered at serum K+ concentrations of 3.0 and 3.3 mmol/L. One patient developed hyperkalemia after a total potassium chloride supplementation of 110mmol. Thyroid function testing was diagnostic of primary hyperthyroidism due to Graves disease in both cases. These cases illustrate that β2-adrenergic bronchodilators should be considered a potential precipitant of TPP.